On the inherent instability of international financial markets : natural nonlinear interactions between stock and foreign exchange markets





Faculty/Professorship: Economic Policy  
Author(s): Dieci, Roberto; Westerhoff, Frank H.  
Title of the Journal: Applied mathematics and computation
ISSN: 0096-3003
Publisher Information: New York, NY : Elsevier
Year of publication: 2013
Volume: 221
Pages: 306-328
Language(s): English
DOI: 10.1016/j.amc.2013.06.042
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/52717
Release Date: 10. January 2022